# SDR WTAA970142

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 799
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT - EMERGENCY LIGHTS INOPERATIVE AT EMERGENCY EXIT.  MAINTENANCE REPLACED FORWARD EMERGENCY LIGHTS BATTERY PACKS.  OPERATIONAL CHECKS SATISFACTORY.  AIRCRAFT RETURN TO SERVICE.  (M)
